IJPAM: Volume 10, No. 1 (2004)

AN APPROXIMATE ANALYTICAL SOLUTION
TO A FAMILIAR CONJUGATE HEAT
TRANSFER PROBLEM

M.Y. Malik$^1$, A.S. Wood$^2$, A. Buikis$^3$
$^1$Government Postgraduate College
Sahiwal, Pujab, PAKISTAN
e-mail: drmymalik@hotmail.com
$^2$School of Engineering, Design and Technology
University of Bradford
Bradford, West Yorkshire BD7 1DP, UK
e-mail: a.s.wood@bradford.ac.uk
$^3$Institute of Mathematics
University of Latvia
Akademijas Laukums 1, LV-1524 Riga, LATVIA
e-mail: buikis@latnet.lv


Abstract.An approximate analytical solution technique for partial differential equations is described and illustrated for a two-dimensional conjugate heat transfer problem. The steady-state heat transfer solution developed is based upon an enhanced version of the conservative averaging method [#!Buikis1995!#] that ensures continuity of temperature and flux at all points in the primary conducting medium and thus circumvents apparent failings of the original method.

Received: Octomber 17, 2003

AMS Subject Classification: 35J25

Key Words and Phrases: conjugate heat transfer, integral averaging method

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 10
Issue: 1